SciELO - Scientific Electronic Library Online

 
vol.37 issue3On multiset groupThe t-pebbling number of Lamp graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.3 Antofagasta Sept. 2018

http://dx.doi.org/10.4067/S0716-09172018000300491 

Articles

Quasi 𝒩-Open sets and related compactness concepts in bitopological spaces

Samer Al Ghour1 

Haneen Saleh1 

1Jordan University of Science and Technology, Department of Mathematics and Statistics, Irbid 22110, Jordan e-mail: algore@just.edu.jo

Abstract:

Three types of N-open sets are defined and investigated in bitopological spaces, and via them several compactness are introduced. Several relationships, examples and counter-examples regarding the new concepts are given.

Key Words and Phrases: ω-open set; N-open set; Compact; Countably Compact; Continuous Function

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

ENT#091;1ENT#093; S. Al Ghour and S. Issa, On u-ω-open and q-ω-open sets in bitopological spaces, Missouri J. Math. Sci., Vol. 24 , No. 1, pp. 37-53, (2012). [ Links ]

ENT#091;2ENT#093; T. A. Al-Hawary and A. Al-Omari, Quasi b-open sets in bitopological spaces, Abhath AL-Yarmouk Journal, Vol. 21, pp. 1- 14, (2012). [ Links ]

ENT#091;3ENT#093; A. Al-Omari and MS. Noorani, New characterization of compact spaces, Proceedings of the 5th Asian Mathematical Conference, Malaysia, pp. 53-60, (2009). [ Links ]

ENT#091;4ENT#093; A. Al-Omari andMS. Noorani , Characterizations of strongly compact spaces, Int. J. Math. Math. Sci., Art. ID 573038, 9 pages (2009). [ Links ]

ENT#091;5ENT#093; M. Datta, Projective Bitopological Spaces, J. Austral. Math. Soc., Vol. 13 , pp. 327-334, (1972). [ Links ]

ENT#091;6ENT#093; H. Hdeib, ω-closed mappings, Revista Colomb. De Matem., Vol. XVI 16, pp. 65-78, (1982). [ Links ]

ENT#091;7ENT#093; H. Hdeib, ω-continuous Functions, Dirasat Journal, Vol. 16, pp. 136-153, (1989). [ Links ]

ENT#091;8ENT#093; P. Fletcher, B. Hoyle and C. Patty , The Comparison of topologies, Duke Math. J., Vol. 36, pp. 325-331, (1969). [ Links ]

ENT#091;9ENT#093; J.C. Kelly, Bitopological spaces, Proc. London Math. Soc., Vol. 13, pp. 71-89, (1963). [ Links ]

ENT#091;10ENT#093; A. Kılıçman and Z. Salleh , A note on Pairwise Continuous mappings and bitopological spaces, Eur. J. Pure Appl. Math., Vol. 2, pp. 325-337, (2009). [ Links ]

ENT#091;11ENT#093; J. Y. Lee and J.J. Lee, Quasi-semi-open sets and quasi-semi-continuity, Ulsan Inst. Tech. Rep., Vol. 13, pp. 171-173, (1982). [ Links ]

ENT#091;12ENT#093; S. N. Maheshwari, P.C. Jain and G. I. Chae, On quasiopen sets, Ulsan Inst. Tech. Rep., Vol. 11, pp. 291-292, (1980). [ Links ]

ENT#091;13ENT#093; S. N. Maheshwari, G.I. Chae and S. S. Thakur, Quasi semiopen sets, Univ. Ulsan Rep., Vol. 17, pp. 133-137, (1986). [ Links ]

ENT#091;14ENT#093; T. Noiri and V. Popa, Separation axioms in quasi m-bitopological spaces, Fasc. Math., Vol. 38, pp. 75-85, (2007). [ Links ]

ENT#091;15ENT#093; V. Popa , Quasi preopen sets and quasi almost continuity in bitopological spaces, Stud. Cerc. Bacau, pp. 180-184, (1984). [ Links ]

ENT#091;16ENT#093; V. Popa , On some properties of quasi semi-separate spaces, Lucr. St. Mat. Fis. Inst. Petrol-Gaze, Ploiesti, pp. 71-76, (1990). [ Links ]

ENT#091;17ENT#093; J. Swart, Total disconnectedness in bitopological spaces and product bitopological spaces, Nederl. Akad. Wetensch. Proc. Ser. A 74, Indag. Math., Vol. 33, pp. 135-145, (1971). [ Links ]

ENT#091;18ENT#093; S. S. Thakur and P. Paik, Quasi alpha-sets, J. Indian Acad. Math., Vol. 7, pp. 91-95, (1985). [ Links ]

ENT#091;19ENT#093; S. S. Thakur andP. Paik , Quasi α-connectedness in bitopological spaces, J. Indian Acad. Math., Vol. 9, pp. 91-95, (1987). [ Links ]

ENT#091;20ENT#093; S. S. Thakur and P. Verma, Quasi semi preopen sets, Vikram Math. J., Vol. 11, pp. 57-61, (1991). [ Links ]

Received: August 2017; Accepted: May 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License